MathSciNet Relay Station
MathSciNet bibliographic data
MR491467 10A45 (05A17 17B65 22E45)
Lepowsky, J.; Milne, S. Lie algebras and classical partition identities. Proc. Nat. Acad. Sci. U.S.A. 75 (1978), no. 2, 578–579.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement